# SDR USAASB02110

- Difficulty date: June 7, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 30043229
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE AFT RIGHT FUSELAGE EMERGENCY EXIT ESCAPE SLIDE LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SOCKET/LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
